Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Testicles swollen, red, sore to touch. Diarrhea. Concern?

Hello! My son who is two years old, is experianceing some pain. His tesicles are swollen, red, and are sore to the touch. He has had diarrhea For the last two days. We switched from wipes to cloths today. He also at some point in the night passed a bowl movement that I wasn't aware of until he woke up crying. Whats going on should I ve worried?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HI
Thank for asking to HCM
If it is watery diarrhea, with increased frequency, fever, sick feel, then you better consult the pediatrician, never take any chance in child health, but if the diarrhea is not watery no fever, child is playful, then no need to worry, just watch for watery diarrhea, for scrotum swelling the clinical examination is must, it may be local skin reaction, or may be related with internal structure, and for that you better consult the pediatrician, take care of your child
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor